Some new opial dynamic inequalities with weighted functions on time scales
Saker, Samir H.
Osman, M. M.
Agarwal, Ravi P.
MetadataShow full item record
This item's downloads: 0 (view details)
Cited 5 times in Scopus (view citations)
Saker, Samir H. Osman, M. M.; 'Regan, Donal; Agarwal, Ravi P. (2015). Some new opial dynamic inequalities with weighted functions on time scales. Mathematical Inequalities & Applications 18 (3), 1171-1187
In this paper we prove some new dynamic inequalities with two weight functions and some new dynamic inequalities with two unknown functions of Opial type on time scales. The main results will be proved by employing Holder's inequality, the chain rule and some basic algebraic inequalities.